# SDR A6WA2017082545225

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 34,297 hours, 32,898 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE ODOR OVER ROWS 2, 3, AND 4.  FOUND CEILING LIGHT BALLAST AT SEAT 4CA BURNED. REMOVED AND REPLACED CEILING BALLAST. OPS CHECKED GOOD IAW AMM 33-21-04.
